# SDR CA970422024

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C0181
- Condition: Broken
- Location: Sprag
- Part time: 299 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GROWLING NOISE ON SHUTDOWN, CLUTCH SHAFT WAS REMOVED AND DIS- ASSEMBLED.  BROKEN EAR ON SPRAG CLUTCH.
